Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 64, NWS Tulsa, OK

June 19, 2015Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 19, 2015, 2:42 AM CDT for Ottawa County, Oklahoma. It took effect at Jun 19, 2015, 6:41 AM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 2:42 AM CDT (07:42 UTC)
In effect from
Jun 19, 2015, 6:41 AM CDT
Expired
Jun 20, 2015, 10:13 PM CDT
In force
40 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 19.91 ft at Jun 19, 2015, 6:00 AM CDT.

actionminormoderate1015202506/1906/2006/2106/22
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WGUS44 KTSA 190742
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT FRI JUN 19 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-191542-
/O.NEW.KTSA.FL.W.0064.150619T1141Z-150621T0313Z/
/QUAO2.1.ER.150619T1141Z.150620T0600Z.150620T2113Z.NO/
242 AM CDT FRI JUN 19 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Spring River near Quapaw
* from this morning to Saturday evening, or until the warning is 
  cancelled.
* At  2:00 AM Friday, the stage was 18.51 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage this morning and continue to rise to near 21.9 feet by 
  Saturday before dawn. The river is expected to fall below flood 
  stage Saturday afternoon.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
2 follow-up statements
837 
WGUS84 KTSA 191320
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 AM CDT FRI JUN 19 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-192120-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-150620T1420Z/
/COMO2.2.ER.150618T2002Z.150619T1800Z.150620T0820Z.NO/
820 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Saturday morning, or until the warning is cancelled.
* At  7:30 AM Friday, the stage was 17.58 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.0 feet this afternoon. The river is expected to fall below 
  flood stage early Saturday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-192120-
/O.EXT.KTSA.FL.W.0064.000000T0000Z-150620T0600Z/
/QUAO2.1.ER.150619T1610Z.150619T1800Z.150620T0000Z.NO/
820 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* until late tonight, or until the warning is cancelled.
* At  7:00 AM Friday, the stage was 19.08 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage late this morning and continue to rise to near 20.4 
  feet by this afternoon. The river is expected to fall below flood 
  stage this evening.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
363 
WGUS84 KTSA 191926
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT FRI JUN 19 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-191956-
/O.CAN.KTSA.FL.W.0064.000000T0000Z-150620T0600Z/
/QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
226 PM CDT FRI JUN 19 2015

The Flood Warning is cancelled for
  The Spring River near Quapaw.
* At  2:00 PM Friday, the stage was 18.62 feet.
* Flood stage is 20.0 feet.
* Forecast...The Spring River near Quapaw crested just below flood
  stage at 19.9 feet this morning. The river will continue falling
  and remain below flood stage.

 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$

OKC131-143-191956-
/O.CAN.KTSA.FL.W.0058.000000T0000Z-150620T0051Z/
/CVLO2.1.ER.150618T1935Z.150619T0415Z.150619T1643Z.NO/
226 PM CDT FRI JUN 19 2015

The Flood Warning is cancelled for
  The Caney River near Collinsville.
* At  1:30 PM Friday, the stage was 25.60 feet.
* Flood stage is 26.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Caney River near Collinsville will continue falling 
  and remain below flood stage.

 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 11:35 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 11:35 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT THU JUN 18 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THE MOST WIDESPREAD PRECIP HAS SHIFTED INTO FAR NORTHWEST ARKANSAS
WITH LOW MVFR AND PERIODIC IFR CONDITIONS EXPECTED ACROSS THIS
REGION THROUGH MUCH OF FRIDAY MORNING. FURTHER WEST CEILINGS ARE
EXPECTED TO LOWER OVERNIGHT WITH A TREND UPWARD AFTER SUNRISE.
FLIGHT CONDITIONS WILL IMPROVE AT ALL SITES FRIDAY AFTERNOON W/ A
GRADUAL RETURN TO VFR CONDITIONS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 856 PM CDT THU JUN 18 2015/

DISCUSSION...
REMNANTS OF TS BILL ARE STILL MOVING OUT OF EASTERN OK AND INTO
ARKANSAS. CENTER OF CIRCULATION OVER SOUTHEAST WASHINGTON COUNTY
ARKANSAS...MOVING TOWARD THE EAST NORTHEAST. THE PRECIPITATION IS
BEING PULLED ALONG. A FEW SHOWERS DEVELOPED AND ARE MOVING ACROSS
OTTAWA COUNTY TOWARD THE SOUTHWEST. WILL KEEP POPS UP IN THAT
AREA...BUT HAVE DROPPED POPS ALONG AND WEST OF A LINE FROM ABOUT
NOWATA TO MCALESTER TO HUGO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  87  73  93 /  10  10   0  10
FSM   71  87  71  93 /  90  30  10  10
MLC   70  87  71  90 /  20  10  10  10
BVO   68  86  68  92 /  10   0   0  10
FYV   69  80  64  90 / 100  30  10  10
BYV   69  79  66  90 / 100  60  10  10
MKO   69  85  70  90 /  40  10  10  10
MIO   69  83  68  91 /  80  10   0  10
F10   69  87  71  90 /  10  10  10  10
HHW   71  89  72  91 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ058-OKZ063-OKZ068-
     OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

AVIATION...07
Hazardous weather outlook, Jun 18, 9:11 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT THU JUN 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
RAIN IS DIMINISHING AND MOVING EAST. STILL MODERATE RAINFALL
AMOUNTS WILL BE POSSIBLE OVER NORTHWEST ARKANSAS COUNTIES OF
BENTON...CARROLL...WASHINGTON...AND MADISON. CIRCULATION FROM BILL
IS OVER SOUTHEAST WASHINGTON COUNTY AND CONTINUES TO MOVE VERY
SLOWLY...AND GENERATING VERY EFFICIENT PRECIPITATION OVER THOSE
COUNTIES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THERE IS STILL A SLIGHT CHANCE OF A THUNDERSTORM EARLY FRIDAY
MORNING...ALTHOUGH THAT POSSIBILITY APPEARS TO BE DIMINISHING.
WARM TEMPERATURES AND HIGH HUMIDITY WILL POSE A HAZARD ON
SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:32 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers24 hr
Jun 18, 8:38 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers24 hr
Jun 18, 8:48 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah24 hr
Jun 18, 10:08 PM CDTRiver Flood WarningTSATulsa29 hr
Jun 19, 6:08 PM CDTAreal Flood WarningTSAChoctaw, Latimer, Pushmataha24 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.